Couldn't find what you looking for?

TRY OUR SEARCH!

This is my first time posting on anything like this and I need help.

Last year I was prescribed Lexapro after the death of my 20 year old step-brother. At the time I was prescribed the med. I was 22 years old and weighed about 140 pounds. After about 3 months of being on the med. my weight gradually got to around 187 pounds. I took the med. from May 2006 to Nov. 2006.

From the time I stopped taking lexapro and to the present, I have been on a 1000 calorie diet and exercise 4 times a week. I have only lost 5 pounds

Now I absolutly feel terrible about my self and I feel like now it is starting to affect my relationships.

I went to the doctor today to see if there was something wrong with me and to see if there was anything I could do to help this problem with my weight. I do know the weight doesnt seem much but over 40 pounds in 3 in months is alot. I am planning on getting married in Oct and trying to start a family soon after and need to be in a healthy weight. When talking to my doctor today he did seem concerned and prescribed Meridia 10mg. will this med. help or is it a waste of my time and bad formy health. I would rather be fat than have the drug kill me...

PLEASE HELP and let me know your Opinions on this drug.. Anything is so helpful!!!!!!!! :'(

Ashley

Loading...

Meridia is the BEST!! I was on Lexapro for 3 months a few years ago and gained 30 lbs. I was also but on Meridia and lost 20 lbs. in 2 3 months with the help of a low carb diet and exercise. Hope things work for you.
Reply

Loading...

I've heard good and bad things about Meridia, but most of the things I'ver heard have been good. Regarding your lack of success with your diet/exercise plan, it may have been that you're caloric intake was too low when you were doing the 1000 cals/day diet plus exercising. If you were exercising on days when you only ate 1000 cals, then you're caloric deficit was way to high...meaning that you're body went into starvation mode and you didn't lose weight.
Reply

Loading...